DOI 10.3760/cma.j.cn121094-20211228-00635
[One case of myocardial damage caused by carbamate pesticide poisoning].
Аннотация
The data of a patient with carbamate pesticide poisoning were analyzed. Cardiac arrest, oliguria, acute renal injury and pulmonary infection occurred during treatment. After cardiopulmonary resuscitation, tracheal intubation, CRRT, anti-infection and other symptomatic support treatment, the patient recovered and discharged. The myocardial damage caused by carbamate pesticide poisoning is easy to be ignored, and it often causes cardiac manifestations such as arrhythmia and cardiac insufficiency, and the related markers of cardiac injury, electrocardiogram and echocardiogram are also changed. Therefore, the awareness of cardiac damage caused by carbamate pesticide poisoning should be improved.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.